# SDR 9724409178

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8D3721
- Condition: Inoperative
- Location: Airframe
- Part time: 1,846 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE FLIGHT, BOTH LEFT AND RIGHT SIDE  AIR CONDITIONING PACKS AUTOMATICALLY SHUT DOWN.  FLIGHT CREW INITIATED EMERGENCY DESCENT TO 10,000 FEET AND PASSENGER EMERGENCY OXYGEN SYSTEM MASK DEPLOYMENT.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  BEFORE LANDING, FLIGHT CREW NOTED THAT BOTH PACK SYSTEMS BEGAN NORMAL OPERATIONS.  MAINTENANCE FOUND THE LEFT PACK SYSTEM  DEFERRED TO THE MINIMUM EQUIPMENT LIST, MEL 21-30A, (PACK IS INOPERATIVE IN THE AUTOMATIC POSITION), AND THE RESET LEFT PACK SWITCH TO THE  MANUAL POSITION.  MAINTENANCE ALSO REPLACED THE SECOND SEGMENT CLIMB SWITCH, OPERATIONAL CHECK OK.
